# SDR SWIA200514689

- Difficulty date: February 25, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 8,715 hours, 6,771 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT FLOOR SUPPORT ANGLE CRACKED AT FS 621.00 RBL 42.0.  ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED DAMAGE TO FLOOR SUPPORT ANGLE, FS 621,IAW CRJ REO 601R-53-61-117 REV B.
